MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL ACET AUGM SIZE 50. 10MM THICK; PROSTHESIS, HIP

ZIMMER TMT TRABECULAR METAL ACET AUGM SIZE 50. 10MM THICK; PROSTHESIS, HIP
Catalog Number 00489405010
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a foreign object on the implant.There was no known impact or consequences to the patient.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d9; g3; h2; h3; h4; h6.Visual evaluation of the returned product found unknown, loose debris on the surface of the device.As the packaging was previously opened, the source of the debris cannot be determined.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided for review.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
TRABECULAR METAL ACET AUGM SIZE 50. 10MM THICK
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer (Section G)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22778767
Report Number3005751028-2025-00005
Device Sequence Number9449730
Product Code LPH
UDI-Device Identifier00889024306769
UDI-Public(01)00889024306769(17)300202(10)67002134
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K042871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00489405010
Device Lot Number67002134
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight104 KG